# SDR DLM90050401

- Difficulty date: July 23, 2005
- Submitted: August 5, 2005
- Operation: Air carrier
- Aircraft: N902DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53382
- Aircraft time: 29,961 hours, 15,772 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Cable
- Part number: AFA3520360
- Condition: Frayed
- Location: Seat
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SEAT CABLE SPARKING AT SEAT LEG.  FOUND CABLE FRAYED.  REPLACED SAME.
